On the possibilities of geomagnetic field evolution calculation
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1349-1351
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a18,
author = {B. L. Gavrilin and A. S. Monin},
title = {On the possibilities of geomagnetic field evolution calculation},
journal = {Doklady Akademii Nauk},
pages = {1349--1351},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a18/}
}
B. L. Gavrilin; A. S. Monin. On the possibilities of geomagnetic field evolution calculation. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1349-1351. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a18/